# SDR FDEA2018120653434

- Difficulty date: December 5, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 82,410 hours, 16,679 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUZ FLT FL320.LEVEL THREE ALERT "AIR MANF #2 FAIL.  QRH  COMPLIED WITH,AIR SYSTEM REMAINED IN AUTO. AIR  SYSTEM #2 27PSI #2 BLEED VALVE OPEN PER TECH PILOT  CYCLED "PNEUM PRESS REG VLV ENG #2. PRV CYCLED  #2  PNEUMATIC SYST PRESSURE LESS THAN 10PSI, LANDED  NEAREST SUITABLE FIELD. SHGN 06DEC18 12:16   CAN                                                                 PERFORMED WIRING CHECK FOUND THE SENSOR D1-117                                    SHORT TO GROUND PER WDM 36-23-02 ,REMOVED AND                                     REPLACED THE SENSOR PER AMM 36-23-07-4, TURN THE                                  TEST TO NEXT SHIFT.  FACT 06DEC18 14:41   CAN                                                                 PERFORMED FUNCTIONAL TEST OF THE MANIFOLD FAILURE                                 SENSING ELEMENT AS PER AMM 36-23-07-5, TEST NORMAL.                               PERFORMED MFC RTS TEST PER AMM 36-23-01-5, TEST                                   PASSED. PERFORMED AIR SYSTEM TEST AS PER AMM                                      36-23-00-5, TEST PASSED. RAN ALL THREE ENGS AS PER                                MD11 JRH,  ALL PARAMETERS NORMAL.  DMI CLOSED AND                                 STICKER REMOVER. A/C OK FOR SERVICE.
